Please use this identifier to cite or link to this item:
Title: Large sieve inequalities for quartic characters
Authors: Gao, Peng
Zhao, Liangyi
Issue Date: 2011
Source: Gao, P., & Zhao, L. (2012). Large Sieve Inequalities for Quartic Characters. The Quarterly Journal of Mathematics, 63(4), 891-917.
Series/Report no.: The quarterly journal of mathematics
Abstract: In this paper, we prove a large sieve inequality for quartic Dirichlet characters. The result is analogous to large sieve inequalities for the quadratic and cubic Dirichlet characters.
DOI: 10.1093/qmath/har018
Rights: © 2011 Oxford University Press.
Fulltext Permission: none
Fulltext Availability: No Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM



Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.